Alert archive / Florida / Severe Thunderstorm Warnings in 2022

Severe Thunderstorm Warning 34, NWS Miami, FL

April 4, 2022Broward County, Collier County, Hendry County, Florida

NWS Miami, FL issued this severe thunderstorm warning at Apr 4, 2022, 5:51 PM EDT for Broward County, Collier County, Hendry County, Florida. It was in force for 24 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Apr 4, 2022, 5:51 PM EDT (21:51 UTC)
Expired
Apr 4, 2022, 6:15 PM EDT
In force
24 min
Issued by
NWS Miami, FL
Area
Storm-based polygon
Hail
1.25 in
Wind
60.0 mph

Counties Broward County, FL, Collier County, FL, Hendry County, FL

The radar

The Miami radar (KAMX), 100 km from the middle of the area, began a volume at 21:54 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Miami, FL (KMFL), launched 12:00Z, 9.9 hours before the alert went out and 96 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Miami, FL at 12:00Z on 2022-04-04Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2065 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Miami, FL at 12:00Z on 2022-04-04The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 50 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2065 J/kg
Mixed-layer CIN
-8 J/kg
Mixed-layer LCL
724 m above ground
0-6 km bulk shear
21 kt
0-1 km storm-relative helicity
50 m²/s²
0-3 km storm-relative helicity
139 m²/s²
Significant tornado parameter
0.0
Supercell composite
1.7

Open this sounding in Storm Lab

The text

As transmitted.

811 
WUUS52 KMFL 042151
SVRMFL
FLC011-021-051-042215-
/O.NEW.KMFL.SV.W.0034.220404T2151Z-220404T2215Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Miami FL
551 PM EDT Mon Apr 4 2022

The National Weather Service in Miami has issued a

* Severe Thunderstorm Warning for...
  East central Collier County in southwestern Florida...
  Southeastern Hendry County in southern Florida...
  Central Broward County in southeastern Florida...

* Until 615 PM EDT.

* At 551 PM EDT, a severe thunderstorm was located near Big Cypress
  Seminole Reservation, or 27 miles east of Ave Maria, moving
  southeast at 10 mph.

  HAZARD...60 mph wind gusts and half dollar size hail.

  SOURCE...Radar indicated.

  IMPACT...Hail damage to vehicles is expected. Expect wind damage 
           to roofs, siding, and trees.

* Locations impacted include...
  Hendry Correctional, Miccosukee Indian Reservation, Big Cypress
  Seminole Reservation, Miccosukee Service Plaza and Big Cypress
  National Preserve.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 2633 8127 2642 8115 2622 8077 2598 8111
      2615 8120
TIME...MOT...LOC 2151Z 306DEG 9KT 2622 8102 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.25 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

SB

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Miami, FL wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 4, 3:44 PM EDT, 2 hours 7 minutes earlier.

Area forecast discussion, Apr 4, 3:44 PM EDT, 2 hours 7 minutes before
Area Forecast Discussion
National Weather Service Miami FL
344 PM EDT Mon Apr 4 2022

.SHORT TERM (Now through Tuesday)...

The atmosphere is still conducive for the potential of strong to
severe storms this afternoon and evening. Scattered showers and
storms will continue to form along the frontal boundary, the sea
breezes and outflow boundaries this afternoon and evening. Given the
favorable parameters with cold temperatures aloft and steep lapse
rates a few storms may become severe. Main hazards will be strong to
damaging winds, hail up to 1 inch, and heavy downpours. Can not rule
out an isolated tornado along boundary or sea breeze interactions.
Activity will begin to diminish after sunset with activity mainly
over the Atlantic waters overnight.

Overnight lows tonight will be in the mid to upper 60s, with low to
mid 70s over the east coast and coastal areas.

Tuesday, the frontal boundary looks to lift out of the area with
breezy southerly winds. Convection will develop along the seabreezes
favoring northern  portions of the CWA. Overall less shower and
thunderstorm coverage tomorrow. As well as a diminished severe
weather threat Tuesday, main concern will be heavy rainfall and
lightning. Afternoon highs given the southerly wind flow will be in
the upper 80s near 90 for some locations.

.LONG TERM (Tuesday Night through Sunday)...

Going into mid to late week, upper level flow will begin to
gradually transition to a more WSW flow. Up to our north, a weak
impulse will begin to move across the SE States. This will help
take the old frontal boundary and push it northward. This may
bring us a brief break in shower/T'storm activity, but nonzero
POPs will remain as low level moisture will still be present along
with some surface convergence along Sea/Gulf Breezes.

A stronger trough will begin to take shape over the MS River
Valley late in the week. Another stronger cold front is expected
to slide southward through the state late Thursday and into
Friday. This will again increase POPs across the region. Cannot
rule out thunderstorm activity, but we'll monitor those probs
through the workweek. Behind the front, temperatures will drop
below average as CAA develops on the backside of the front. Expect
a much drier pattern late in the weekend.

&&

.AVIATION(18Z TAFS)...

Showers and storms continue to develop along stalled frontal
boundary. Sea breezes and outflow boundaries will allow for
additional development. VCTS this afternoon for all terminals.
Periods of MVFR or even IFR are possible in and around showers and
thunderstorms and will be handled with amendments and TEMPOs. At
KAPF, winds will shift around to the southwest in the afternoon as a
Gulf breeze develops. Light winds overnight. Breezy at times gusty
southerly winds tomorrow, with lower overall convective coverage.

&&

.MARINE...

Thunderstorms chances remain in place during the next couple of
days, with periods of rough seas and gusty erratic winds with any
storms. Winds will become breezy with SCEC conditions over the waters
with southerly winds. High pressure shifts east over the western
Atlantic with veering winds to the southwest during the latter part
of the week ahead of another cold front moving into Florida.

&&

.BEACHES...

There is a moderate risk of rip currents for the Atlantic beaches.
Winds will become breezy but veer to more southerly direction
through mid-week. Rip current risk may increase along both coast
towards the end of the week and weekend.

&&

.PRELIMINARY POINT TEMPS/POPS...
Miami            74  85  76  89 /  30  10   0  10
West Kendall     71  86  74  91 /  30  10   0  10
Opa-Locka        72  86  75  89 /  30  10   0  20
Homestead        72  86  74  88 /  30  10   0  10
Fort Lauderdale  73  86  76  88 /  30  20   0  20
N Ft Lauderdale  73  87  75  87 /  30  20   0  20
Pembroke Pines   71  86  74  89 /  30  10   0  20
West Palm Beach  71  85  73  88 /  40  20   0  30
Boca Raton       72  86  74  87 /  40  20   0  30
Naples           72  88  76  89 /  10  10   0  10

&&

.MFL WATCHES/WARNINGS/ADVISORIES...
FL...None.
AM...None.
GM...None.
&&

Tonight/Tuesday and Aviation/Marine...Kelly
Tuesday Night through Monday...Frye

Visit us at weather.gov/miami

Follow us on Facebook and Twitter at:
www.facebook.com/nwsmiami
www.twitter.com/nwsmiami
Hazardous weather outlook, Apr 4, 5:00 PM EDT, 51 minutes before
Hazardous Weather Outlook for South Florida...UPDATED
National Weather Service Miami FL
500 PM EDT Mon Apr 4 2022

AMZ610-630-650-651-670-671-FLZ063-066>075-168-172>174-GMZ656-657-676-
051500-
Lake Okeechobee-Biscayne Bay-
Coastal waters from Jupiter Inlet to Deerfield Beach FL out 20 NM-
Coastal waters from Deerfield Beach to Ocean Reef FL out 20 NM-
Waters from Jupiter Inlet to Deerfield Beach FL from 20 to 60 NM-
Waters from Deerfield Beach to Ocean Reef FL from 20 to 60 NM
excluding the territorial waters of Bahamas-Glades-Hendry-
Inland Palm Beach-Metro Palm Beach-Coastal Collier-Inland Collier-
Inland Broward-Metro Broward-Inland Miami-Dade-Metro Miami-Dade-
Mainland Monroe-Coastal Palm Beach-Coastal Broward-Coastal Miami-
Dade-Far South Miami-Dade-
Coastal waters from Chokoloskee to Bonita Beach FL out 20 NM-
Coastal waters from East Cape Sable to Chokoloskee FL out 20 NM-
Waters from Chokoloskee to Bonita Beach FL from 20 to 60 NM-
500 PM EDT Mon Apr 4 2022

...Scattered Strong to Severe Storms Possible..
...Localized Flooding Possible...

This hazardous weather outlook is for South Florida.

.DAY ONE...TONIGHT

Thunderstorms: Scattered to numerous showers and thunderstorms will
be possible through the evening. Strong to Severe storms will be
possible. Strongest activity may produce strong to damaging winds,
hail, and locally heavy rainfall.

Hail: The strongest thunderstorms could contain hail up to the size
of quarters.

Wind: The strongest thunderstorms could contain wind gusts of greater
than 58 mph.

Tornadoes: An isolated tornado is possible with any of the strongest
storms.

Flooding: Heavy downpours from thunderstorms could lead to localized
flooding.

Waterspouts: A few waterspouts will be possible in association with
showers and thunderstorms across the local waters and Lake Okeechobee.

Rip Currents: A moderate risk of rip currents at Atlantic Beaches

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

Shower and thunderstorm chances will begin decreasing on Tuesday, with
a little drier conditions establishing by Wednesday. Then another front
approaches the area in the Thursday/Friday timeframe, and brings
increasing chances for showers and thunderstorms.

.SPOTTER INFORMATION STATEMENT...

Widespread spotter activation is not anticipated, however,
individual spotters are encouraged to report high winds, hail, and
flooding to the National Weather Service Forecast Office in Miami.

For more information...visit the National Weather Service in
Miami website at www.weather.gov/miami.

In the hours before

Local storm report, Apr 4, 4:26 PM EDT, 1 hour 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MIAMI FL
426 PM EDT MON APR 4 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0400 PM     HAIL             3 SSE ORTONA            26.77N 81.27W
04/04/2022  E1.00 INCH       HENDRY             FL   EMERGENCY MNGR

            EMERGENCY MANAGERS REPORTED HAIL UP TO THE
            SIZE OF QUARTERS. CAR REPORTED DENTED FROM
            LARGE HAIL ALONG HWY 80 AT THE BORDER OF
            GLADES AND HENDRY COUNTIES.

&&

FRYE
Special weather statement, Apr 4, 4:46 PM EDT, 1 hour 5 minutes before
Special Weather Statement
National Weather Service Miami FL
446 PM EDT Mon Apr 4 2022

FLZ069>071-073-075-042115-
Coastal Collier County FL-Inland Broward County FL-
Inland Collier County FL-Mainland Monroe FL-Inland Miami-
Dade County FL-
446 PM EDT Mon Apr 4 2022

...A strong thunderstorm will impact portions of southeastern
Collier, northern Mainland Monroe and northern Miami-Dade Counties
through 515 PM EDT...

At 446 PM EDT, National Weather Service meteorologists were tracking
a strong thunderstorm 8 miles east of Copeland, or 11 miles northeast
of Everglades City, moving southeast at 20 mph.

HAZARD...Wind gusts up to 50 mph and nickel size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Loop Road Ee Center, Carnestown, Big Cypress National Preserve and
Dade-Collier Training Airport.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

LAT...LON 2591 8136 2616 8116 2594 8071 2576 8084
      2567 8109
TIME...MOT...LOC 2046Z 308DEG 17KT 2593 8121

LIGHTNING...EXCESSIVE
MAX HAIL SIZE...0.88 IN
MAX WIND GUST...50 MPH

SB
Special weather statement, Apr 4, 5:08 PM EDT, 43 minutes before
Special Weather Statement
National Weather Service Miami FL
508 PM EDT Mon Apr 4 2022

FLZ063-066-042145-
Hendry FL-Glades FL-
508 PM EDT Mon Apr 4 2022

...Strong thunderstorms will impact portions of northern Hendry and
southwestern Glades Counties through 545 PM EDT...

At 507 PM EDT, National Weather Service meteorologists were tracking
strong thunderstorms along a line extending from near Ortona to near
Charleston Park. Movement was southeast at 15 mph.

HAZARD...Winds in excess of 40 mph and nickel size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Clewiston, Labelle, Port La Belle, Ortona, Keri, Harlem and Lake
Hicpochee.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

These winds can down small tree limbs and branches, and blow around
unsecured small objects. Seek shelter in a safe building until the
storm passes.

&&

LAT...LON 2680 8156 2685 8120 2675 8088 2659 8125
      2658 8157
TIME...MOT...LOC 2107Z 293DEG 14KT 2680 8122 2666 8152

LIGHTNING...EXCESSIVE
MAX HAIL SIZE...0.88 IN
MAX WIND GUST...40 MPH

SB
Special weather statement, Apr 4, 5:27 PM EDT, 24 minutes before
Special Weather Statement
National Weather Service Miami FL
527 PM EDT Mon Apr 4 2022

FLZ070-075-042230-
Inland Collier County FL-Mainland Monroe FL-
527 PM EDT Mon Apr 4 2022

...A strong thunderstorm will impact portions of southeastern Collier
and northern Mainland Monroe Counties through 630 PM EDT...

At 527 PM EDT, National Weather Service meteorologists were tracking
a strong thunderstorm near Big Cypress National Preserve, or 16 miles
east of Chokoloskee, moving east at 15 mph.

HAZARD...Half inch hail.

SOURCE...Radar indicated.

IMPACT...Minor damage to outdoor objects is possible.

Locations impacted include...
Big Cypress National Preserve and Dade-Collier Training Airport.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

These winds can down small tree limbs and branches, and blow around
unsecured small objects. Seek shelter in a safe building until the
storm passes.

Funnel clouds occasionally touch down and produce tornadoes or
waterspouts. Move indoors and stay away from windows.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

LAT...LON 2601 8087 2595 8087 2575 8088 2581 8116
      2597 8118
TIME...MOT...LOC 2127Z 269DEG 11KT 2588 8110

MAX HAIL SIZE...0.50 IN
MAX WIND GUST...<30 MPH

Baxter
Special weather statement, Apr 4, 5:37 PM EDT, 14 minutes before
Special Weather Statement
National Weather Service Miami FL
537 PM EDT Mon Apr 4 2022

FLZ063-042200-
Glades FL-
537 PM EDT Mon Apr 4 2022

...Strong thunderstorms will impact portions of Glades County through
600 PM EDT...

At 537 PM EDT, National Weather Service meteorologists were tracking
strong thunderstorms along a line extending from 6 miles south of
Lake Istokpoga to 13 miles west of Venus. Movement was southeast at
15 mph.

HAZARD...Winds in excess of 30 mph and nickel size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Palmdale, Lakeport and Brighton Seminole Reservation.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

These winds can down small tree limbs and branches, and blow around
unsecured small objects. Seek shelter in a safe building until the
storm passes.

Excessive cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

LAT...LON 2717 8090 2717 8088 2685 8108 2684 8156
      2685 8157 2703 8156 2703 8127 2712 8127
      2712 8117 2721 8117 2721 8094
TIME...MOT...LOC 2137Z 295DEG 14KT 2727 8122 2703 8156

MAX HAIL SIZE...0.88 IN
MAX WIND GUST...30 MPH

SB
Special weather statement, Apr 4, 5:43 PM EDT, 8 minutes before
Special Weather Statement
National Weather Service Miami FL
543 PM EDT Mon Apr 4 2022

FLZ066-067-070-071-042215-
Inland Broward County FL-Hendry FL-Inland Collier County FL-
Inland Palm Beach County FL-
543 PM EDT Mon Apr 4 2022

...Strong thunderstorms will impact portions of northeastern Collier,
southern Hendry and Broward Counties through 615 PM EDT...

At 543 PM EDT, National Weather Service meteorologists were tracking
strong thunderstorms along a line extending from near Immokalee to
near Hendry Correctional to 9 miles southwest of Big Cypress Seminole
Reservation. Movement was southeast at 20 mph.

HAZARD...Winds in excess of 40 mph and nickel size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Ave Maria, Immokalee, Hendry Correctional, Felda, Big Cypress
Seminole Reservation, Miccosukee Indian Reservation, Miccosukee
Service Plaza, Big Cypress National Preserve, Keri, Sunniland, Bunker
Hill and Lake Trafford.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

These winds can down small tree limbs and branches, and blow around
unsecured small objects. Seek shelter in a safe building until the
storm passes.

&&

LAT...LON 2658 8125 2639 8088 2598 8074 2607 8107
      2632 8153 2646 8156 2663 8157
TIME...MOT...LOC 2143Z 312DEG 17KT 2646 8150 2628 8126 2619 8107

LIGHTNING...EXCESSIVE
MAX HAIL SIZE...0.88 IN
MAX WIND GUST...40 MPH

SB

The office that day

Everything else NWS Miami, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 4, 11:05 AM EDTSpecial Marine WarningMFL40 min
Apr 4, 11:27 AM EDTSpecial Weather StatementMFLMiami-Dade33 min
Apr 4, 11:44 AM EDTSpecial Marine WarningMFL61 min
Apr 4, 11:49 AM EDTAreal Flood AdvisoryMFLMiami-Dade116 min
Apr 4, 12:03 PM EDTSpecial Weather StatementMFLBroward42 min
Apr 4, 12:50 PM EDTSpecial Weather StatementMFLBroward40 min
Apr 4, 1:02 PM EDTSevere Thunderstorm WarningMFLBroward28 min
Apr 4, 1:20 PM EDTSevere Thunderstorm WarningMFLBroward, Palm Beach25 min
Apr 4, 1:41 PM EDTSpecial Weather StatementMFLMiami-Dade34 min
Apr 4, 1:45 PM EDTSevere Thunderstorm WarningMFLBroward, Palm Beach30 min
Apr 4, 1:46 PM EDTSpecial Weather StatementMFLBroward29 min
Apr 4, 2:12 PM EDTSpecial Weather StatementMFLMiami-Dade63 min
Apr 4, 2:12 PM EDTSevere Thunderstorm WarningMFLBroward, Palm Beach33 min
Apr 4, 2:24 PM EDTAreal Flood AdvisoryMFLMiami-Dade3 hr
Apr 4, 2:25 PM EDTSpecial Weather StatementMFLHendry35 min
Apr 4, 2:28 PM EDTSevere Thunderstorm WarningMFLMiami-Dade47 min
Apr 4, 2:35 PM EDTSpecial Marine WarningMFL25 min
Apr 4, 2:44 PM EDTSpecial Weather StatementMFLCollier, Monroe61 min
Apr 4, 2:56 PM EDTSpecial Marine WarningMFL34 min
Apr 4, 2:58 PM EDTSevere Thunderstorm WarningMFLMiami-Dade62 min
Apr 4, 3:00 PM EDTSpecial Weather StatementMFLPalm Beach30 min
Apr 4, 3:05 PM EDTSevere Thunderstorm WarningMFLPalm Beach25 min
Apr 4, 3:10 PM EDTSpecial Weather StatementMFLGlades35 min
Apr 4, 3:14 PM EDTSevere Thunderstorm WarningMFLCollier, Hendry31 min
Apr 4, 3:22 PM EDTSpecial Weather StatementMFLCollier53 min
Apr 4, 3:26 PM EDTSpecial Marine WarningMFL34 min
Apr 4, 3:28 PM EDTSevere Thunderstorm WarningMFLGlades, Hendry32 min
Apr 4, 3:30 PM EDTSevere Thunderstorm WarningMFLPalm Beach30 min
Apr 4, 3:40 PM EDTSevere Thunderstorm WarningMFLCollier, Miami-Dade, Monroe65 min
Apr 4, 3:45 PM EDTSevere Thunderstorm WarningMFLCollier, Glades, Hendry30 min
Apr 4, 3:47 PM EDTSevere Thunderstorm WarningMFLCollier28 min
Apr 4, 3:58 PM EDTSpecial Marine WarningMFL32 min
Apr 4, 4:03 PM EDTSpecial Weather StatementMFLMonroe57 min
Apr 4, 4:14 PM EDTAreal Flood AdvisoryMFLCollier81 min
Apr 4, 4:14 PM EDTSevere Thunderstorm WarningMFLCollier, Hendry, Palm Beach31 min
Apr 4, 4:15 PM EDTSevere Thunderstorm WarningMFLCollier, Monroe30 min
Apr 4, 4:24 PM EDTSpecial Weather StatementMFLGlades36 min
Apr 4, 4:24 PM EDTSevere Thunderstorm WarningMFLMiami-Dade, Monroe32 min
Apr 4, 4:41 PM EDTSevere Thunderstorm WarningMFLCollier, Hendry34 min
Apr 4, 4:46 PM EDTSpecial Weather StatementMFLMonroe29 min
Apr 4, 4:50 PM EDTAreal Flood AdvisoryMFLCollier, Hendry3 hr
Apr 4, 5:08 PM EDTSpecial Weather StatementMFLHendry37 min
Apr 4, 5:16 PM EDTSevere Thunderstorm WarningMFLBroward, Collier, Hendry, Palm Beach29 min
Apr 4, 5:27 PM EDTSpecial Weather StatementMFLMonroe63 min
Apr 4, 5:37 PM EDTSpecial Weather StatementMFLGlades23 min
Apr 4, 5:43 PM EDTSpecial Weather StatementMFLHendry32 min
Apr 4, 6:20 PM EDTSpecial Weather StatementMFLHendry25 min

Nearby

Severe Thunderstorm Warnings in Florida, 2022Every severe thunderstorm warning in 2022

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.